Okay....I had a pelvic/abdominal ct yesterday at 2.30 pm. Managed to drink the kool aid type drink okay, and the scan went fine.
About an hr after I got home, I started have bouts of diarrhea...about 5-6 episodes) Sorry for TMI!
I managed to sleep the night okay without waking up so, I thought it was over, but this morning, I was still having diarrhea
Have had an episode everytime I eat something...it goes straight through. There is not much cramping or blood or anything....just the watery BMs.
I did call the nurse, and she said to keep diet bland, starchy, no fibre etc etc...to call hospital if I feel dizzy, or if there is blood.
I am just concerned that the side effects from the contrast can go on for this long. I was fine before the contrast...noone in the family has gi issues..we are all eating the same food, so I doubt this is a bug.
Has this happened to anyone else?? How long did your side efffects last if you had any?
This is the LAST thing i need...in a week, I will be doing my bowel prep